# SDR USAA950214

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

IAH - FLT 1439 - FLIGHT EN ROUTE SAT TO PIT WHEN NR 2 ENGINE OIL TEMPERATURE EXCEEDED RED LINE.  CREW SHUT DOWN ENGINE AND DIVERTED TO IAH WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED NR 2 ENGINE OIL TEMPERATURE BULB. (Z)
